Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! My daughter has high temperature and her nose has been running for three days now. Yesterday we went to see her doctor since her throat was really inflamed. He prescribed antibiotic and paracetamol. She is taking paracetamol of 250mg every six hours although the doctor says that the time between doses could be even 4 hours, if needed. She is also taking antibiotic every eight hours. She is very healthy child and this is the second time she takes antibiotics and I am concerned about safety of taking paracetamol with antibiotics.

Loading...

Hello! I have never heard that taking of antibiotic together with paracetamol caused problems. Paracetamol is usually used with antibiotic since infections caused by bacteria usually go together with increased temperature. Since paracetamol has no side effects and goes well with almost all medicines it is the medicine of choice. But, there is an exception; you should avoid taking paracetamol with antibiotic called Isoniazid since it may increase the risk of liver damage.
Reply

Loading...